One Year In...

Discussion in 'Introduce Yourself' started by JamieB, Jan 11, 2016.

tinnitus forum
    1. JamieB
      Hurting

      JamieB Member

      Tinnitus Since:
      01/2015
      One year in. Life is difficult. Depression. Anxiety. Having trouble habituating. On Wellbutrin. Clonazepam. Trazadone. Every other day is loud. Some days virtually silent. I am desperate. Just started TRT in Toronto. Travelling 4 hours for this each way. Any words of wisdom. I'm type A and just not habituating. Help. Jamie
       
      • Hug Hug x 3
    2. Lorac

      Lorac Member Benefactor

      Location:
      Michigan
      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Sudden profound hearing loss in left ear.
      Hi JamieB and welcome! I am sorry that you are having so much trouble with habitation and I hope the TRT will help you. Please keep us posted.
      I have had tinnitus for 2 1/2 years now, after a sudden loss of hearing in one ear. I was extremely depressed and anxious during the first year and I received some help from a Positive Behavioral Therapist. I still feel down sometimes but rarely anxious now.
       
      • Hug Hug x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.